# SDR COMA9910101

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1159
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Part number: 2025000002
- Condition: Leaking
- Location: Lt Mlg Brake
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR MIDDLE BRAKE SWIVEL LEAKING.  REMOVED AND REPLACED SWIVEL.
